# SDR TRAX200700217

- Difficulty date: February 11, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 13,420 hours, 10,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Low
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT IS VERY DIM.
